Vol. 15, No. 9, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Arithmetic properties of Fourier coefficients of meromorphic modular forms

Steffen Löbrich and Markus Schwagenscheidt

Vol. 15 (2021), No. 9, 2381–2401

We investigate integrality and divisibility properties of Fourier coefficients of meromorphic modular forms of weight 2k associated to positive definite integral binary quadratic forms. For example, we show that if there are no nontrivial cusp forms of weight 2k, then the n-th coefficients of these meromorphic modular forms are divisible by nk1 for every natural number n. Moreover, we prove that their coefficients are nonvanishing and have either constant or alternating signs. Finally, we obtain a relation between the Fourier coefficients of meromorphic modular forms, the coefficients of the j-function, and the partition function.

meromorphic modular forms, modular forms of half-integral weight, Fourier coefficients, integrality, divisibility, nonvanishing, sign changes
Mathematical Subject Classification
Primary: 11F30, 11F33, 11F37
Secondary: 11F25, 11F27
Received: 20 October 2020
Revised: 17 March 2021
Accepted: 22 March 2021
Published: 23 December 2021
Steffen Löbrich
Korteweg-de Vries Institute for Mathematics
University of Amsterdam
Markus Schwagenscheidt
Mathematics Department
ETH Zürich